# SDR CALA2019052000801

- Difficulty date: May 19, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 68,297 hours, 28,755 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370801210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE PRESSURE PANEL BETWEEN FR35-36 ADDITIONAL FASTENERS HOLES OUTSIDE THE CUTOUT AREA CRACKED AT HOLES 2,5,14,15,18,20,21,23,24,28 AND 29, CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS AND REPAIR BEFORE NEXT FLIGHT ACCOMPLISHED INTERIM REPAIR ON RT SIDE PRESSURE PANEL BETWEEN FR35-36 CRACKED HOLES PER ECRA5331-02387, ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA5331-02387 ON OR BEFORE 10NOV19, PLANNING TO CONTACT ENGINEERING AFTER 01OCT19, BUT BEFORE 15OCT19 FOR PERMANENT REPAIR APPROVED PER ECRA 5331-02387 ACCOMPLIS A PERM REPAIR ON OR BEFROE 10NOV19 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW REVIEWED QC REVIEW QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
